Nov 14, 2000
I have been diagnosed with Disseminated Actinic Porokeratosis. I have recently seen a forum on the Internet that suggested Aldara, might help to diminish the red and brown lesions. Do you know anything about this or could you suggest an alternative?
Response from Dr. Feinberg
I suggest you check with a dermatologist to see if this off-label use of Aldara is reasonable.
Abnormal bowel function/ intestinal swelling
- How Long Do I Wait To Get Tested After Blowjob From A Prostitute?
- Anal Warts After Blowjob Worried I Have HIV
- Bloody Pee After Condom Inside Out Worried I Have HIV
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Hairy Tongue After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.